# SDR A6WA200440136

- Difficulty date: September 16, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 9,642 hours, 8,248 cycles
- Engine: Ge CF343B1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Condition: Chafed
- Location: Hyd Qty Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC QUANTITY INDICATOR 35 PERCENT AT FL310 WITH NORMAL PRESSURE (3000 PSI).  FOUND NR 1 EAP SUCTION LINE CHAFED THROUGH.  NO DAMAGE TO PRESSURE LINE.  REPAIRED LINE IAW AMM 20-22-00.  LEAK AND OPS CHECK GOOD.
